Cyclic cohomology of certain nuclear Fréchet and DF algebras

  1. Lookup NU author(s)
  2. Dr Zinaida Lykova
Author(s)Lykova ZA
Publication type Article
JournalCentral European Journal of Mathematics
Year2008
Volume6
Issue3
Pages405-421
ISSN (print)1895-1074
ISSN (electronic)1644-3616
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherVersita
URLhttp://dx.doi.org/10.2478/s11533-008-0040-x
DOI10.2478/s11533-008-0040-x
Actions    Link to this publication